American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A46) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Isabelle Chalendar and Jonathan R. Partington. An image problem for compact operators. Proc. Amer. Math. Soc. 134 (2006) 1391-1396. MR 2199185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Bamdad R. Yahaghi. On injective or dense-range operators leaving a given chain of subspaces invariant. Proc. Amer. Math. Soc. 132 (2004) 1059-1066. MR 2045421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1